# SDR SWAA2021071442583

- Difficulty date: January 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Out Of Tolerance
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FITTING LUG BS 1016 FOR VERTICAL STAB FRONT RIGHT ATTACHMENT HAS BUSHING OUT OF LIMITS. [0.8840'] [MAX ALLOWED 0.8835' TASK 55-30-00-200-801] / REMOVED AND REPLACED BUSHING AT FUSELAGE BULKHEAD FITTING LUG BS 1016 FOR VERTICAL STAB FRONT RIGHT ATTACHMENT AS PER EA 21-155-00122 REV IR RES 2016690-3A IR REV; VENDOR PREMIER AEROSPACE FABRICATED AND INSTALLED BUSHING RFF PO 1706834 ; PO 1707075
